Alert archive / Missouri / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 137, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at May 19, 2025, 8:02 PM CDT for Cole County, Moniteau County, Missouri. It was in force for 58 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2025, 8:02 PM CDT (01:02 UTC)
- Expired
- May 19, 2025, 9:00 PM CDT
- In force
- 58 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.0 in
- Wind
- 60.0 mph
Counties Cole County, MO, Moniteau County, MO
The radar
The St Louis radar (KLSX), 150 km from the middle of the area, began a volume at 01:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 8:38 PM CDT | TSTM WND DMG | Saint Martins, MO | Dispatch reports several trees with limbs down in rural Cole county. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 1.0 hours before the alert went out and 284 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1171 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 867 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.3
The text
As transmitted.
067
WUUS53 KLSX 200102
SVRLSX
MOC051-135-200200-
/O.NEW.KLSX.SV.W.0137.250520T0102Z-250520T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
802 PM CDT Mon May 19 2025
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
Cole County in central Missouri...
Moniteau County in central Missouri...
* Until 900 PM CDT.
* At 802 PM CDT, a severe thunderstorm was located 11 miles
southwest of High Point, or 18 miles south of Tipton, moving
northeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Jefferson City, California, Tipton, Wardsville, St. Martins, Taos,
Russellville, Jamestown, Clarksburg, Centertown, St. Thomas,
McGirk, High Point, Hickory Hill, Brazito, Marion, Lohman, Eugene,
Lupus and McBaine.
This includes the following State Parks...
Clarks Hill/Norton Historic Site and Jefferson Landing Historic Site.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. This storm is capable of producing damaging winds.
Tornadoes can develop quickly from severe thunderstorms. Seek
shelter immediately in an interior room on the lowest floor of a
well-built structure.
&&
LAT...LON 3867 9284 3868 9284 3868 9262 3892 9250
3881 9238 3876 9241 3872 9234 3868 9236
3864 9222 3857 9213 3857 9201 3849 9201
3847 9217 3840 9211 3837 9219 3834 9219
3834 9241 3843 9240 3843 9262 3860 9284
TIME...MOT...LOC 0102Z 218DEG 33KT 3840 9275
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Kimble4 follow-up statements
799
WWUS53 KLSX 200115
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
815 PM CDT Mon May 19 2025
MOC051-135-200200-
/O.CON.KLSX.SV.W.0137.000000T0000Z-250520T0200Z/
Cole MO-Moniteau MO-
815 PM CDT Mon May 19 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 9 PM CDT FOR
COLE AND MONITEAU COUNTIES...
At 815 PM CDT, a severe thunderstorm was located near High Point, or
10 miles southwest of California, moving northeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Jefferson City, California, Tipton, Wardsville, St. Martins, Taos,
Russellville, Jamestown, Clarksburg, Centertown, St. Thomas,
McGirk, High Point, Hickory Hill, Brazito, Marion, Lohman, Eugene,
Lupus and McBaine.
This includes the following State Parks...
Clarks Hill/Norton Historic Site and Jefferson Landing Historic Site.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. This storm is capable of producing damaging winds.
Tornadoes can develop quickly from severe thunderstorms. Seek
shelter immediately in an interior room on the lowest floor of a
well-built structure.
&&
LAT...LON 3867 9284 3868 9284 3868 9262 3892 9250
3881 9238 3876 9241 3872 9234 3868 9236
3864 9222 3857 9213 3857 9201 3849 9201
3847 9217 3840 9211 3837 9219 3834 9219
3834 9241 3843 9240 3843 9262 3860 9284
TIME...MOT...LOC 0102Z 216DEG 34KT 3841 9275
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Kimble878
WWUS53 KLSX 200127
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
827 PM CDT Mon May 19 2025
MOC051-135-200200-
/O.CON.KLSX.SV.W.0137.000000T0000Z-250520T0200Z/
Cole MO-Moniteau MO-
827 PM CDT Mon May 19 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 9 PM CDT FOR
COLE AND MONITEAU COUNTIES...
At 827 PM CDT, severe thunderstorms were located along a line from
over California to over Russellville, or to 12 miles southeast of
California, moving northeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Jefferson City, California, Wardsville, St. Martins, Taos,
Russellville, Jamestown, Clarksburg, Centertown, St. Thomas,
McGirk, Brazito, Hickory Hill, High Point, Marion, Lohman, Eugene,
Lupus, Elston and Enon.
This includes the following State Parks...
Clarks Hill/Norton Historic Site and Jefferson Landing Historic Site.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. These storms are capable of producing damaging winds.
Tornadoes can develop quickly from severe thunderstorms. Seek
shelter immediately in an interior room on the lowest floor of a
well-built structure.
&&
LAT...LON 3854 9276 3868 9271 3868 9262 3892 9250
3883 9244 3881 9238 3876 9241 3872 9234
3868 9236 3864 9222 3857 9213 3857 9201
3849 9201 3847 9217 3840 9211 3837 9219
3834 9219 3834 9241 3843 9240 3843 9262
TIME...MOT...LOC 0115Z 213DEG 39KT 3855 9268 3839 9251
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Kimble124
WWUS53 KLSX 200139
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
839 PM CDT Mon May 19 2025
MOC051-135-200200-
/O.CON.KLSX.SV.W.0137.000000T0000Z-250520T0200Z/
Cole MO-Moniteau MO-
839 PM CDT Mon May 19 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 9 PM CDT FOR
COLE AND EASTERN MONITEAU COUNTIES...
At 839 PM CDT, a severe thunderstorm was located over St. Martins,
or 7 miles west of Jefferson City, moving northeast at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Jefferson City, California, Wardsville, St. Martins, Taos,
Russellville, Jamestown, Centertown, St. Thomas, McGirk, Brazito,
Hickory Hill, Marion, Lohman, Eugene, Lupus, Elston, Enon, Sandy
Hook and Kliever.
This includes the following State Parks...
Clarks Hill/Norton Historic Site and Jefferson Landing Historic Site.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. This storm is capable of producing damaging winds.
Tornadoes can develop quickly from severe thunderstorms. Seek
shelter immediately in an interior room on the lowest floor of a
well-built structure.
A Tornado Watch remains in effect until 300 AM CDT Tuesday for a
portion of central Missouri.
&&
LAT...LON 3854 9260 3868 9262 3892 9250 3883 9244
3881 9238 3876 9241 3872 9234 3868 9236
3864 9222 3857 9213 3857 9201 3854 9203
3849 9201 3847 9217 3840 9211 3837 9219
3834 9219 3834 9241 3843 9240 3843 9246
TIME...MOT...LOC 0127Z 240DEG 43KT 3853 9247
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Kimble583
WWUS53 KLSX 200150
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
850 PM CDT Mon May 19 2025
MOC135-200200-
/O.CAN.KLSX.SV.W.0137.000000T0000Z-250520T0200Z/
Moniteau MO-
850 PM CDT Mon May 19 2025
...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR EASTERN MONITEAU
COUNTY...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled. However, gusty winds are
still possible with this thunderstorm.
A Tornado Watch remains in effect until 300 AM CDT Tuesday for a
portion of central Missouri.
&&
LAT...LON 3851 9243 3867 9242 3874 9240 3873 9236
3872 9234 3869 9236 3868 9236 3865 9226
3864 9222 3863 9220 3860 9220 3858 9217
3856 9208 3857 9201 3854 9203 3849 9201
3847 9217 3844 9216 3840 9211 3837 9219
TIME...MOT...LOC 0139Z 240DEG 43KT 3860 9231
$$
MOC051-200200-
/O.CON.KLSX.SV.W.0137.000000T0000Z-250520T0200Z/
Cole MO-
850 PM CDT Mon May 19 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 9 PM CDT FOR
COLE COUNTY...
At 850 PM CDT, a severe thunderstorm was located near Holts Summit,
moving northeast at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Jefferson City, Wardsville, St. Martins, Taos, Centertown, St.
Thomas, Brazito, Marion, Lohman, Elston, Osage Bend, Schubert and
Osage City.
This includes the following State Parks...
Clarks Hill/Norton Historic Site and Jefferson Landing Historic Site.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. This storm is capable of producing damaging winds.
A Tornado Watch remains in effect until 300 AM CDT Tuesday for a
portion of central Missouri.
&&
LAT...LON 3851 9243 3867 9242 3874 9240 3873 9236
3872 9234 3869 9236 3868 9236 3865 9226
3864 9222 3863 9220 3860 9220 3858 9217
3856 9208 3857 9201 3854 9203 3849 9201
3847 9217 3844 9216 3840 9211 3837 9219
TIME...MOT...LOC 0139Z 240DEG 43KT 3860 9231
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
KimbleWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 6:19 PM CDT, 1 hour 43 minutes earlier. Its key messages:
- Widespread thunderstorms are expected this evening, some of which could be strong to severe with damaging winds, large hail, and a few tornadoes. There is also a subsequent conditional risk of locally heavy rainfall and isolated flash flooding overnight.
- A few strong to severe thunderstorms are possible again Tuesday afternoon/early evening, but the overall risk is lower than this evening.
Area forecast discussion, May 19, 6:19 PM CDT, 1 hour 43 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Saint Louis MO 619 PM CDT Mon May 19 2025 .KEY MESSAGES... - Widespread thunderstorms are expected this evening, some of which could be strong to severe with damaging winds, large hail, and a few tornadoes. There is also a subsequent conditional risk of locally heavy rainfall and isolated flash flooding overnight. - A few strong to severe thunderstorms are possible again Tuesday afternoon/early evening, but the overall risk is lower than this evening. && .SHORT TERM... (Through Late Tuesday Night) Issued at 252 PM CDT Mon May 19 2025 A warm front currently stretches from just north of Kansas City through central MO and into far southwestern IL. This front will continue to lift slowly northward across more of the CWA, marking the northern limit of richer low-level moisture and instability. With bouts of surface heating, short-term model guidance advertise MLCAPE of 2000+ J/kg extending to near the warm front by this evening. Thunderstorms, including supercells, are already ongoing across northeastern OK/southeastern KS early this afternoon, with thunderstorms only increasing in coverage across the western half of MO in association with a passing shortwave trough and minimal convective inhibition. As a result, thunderstorms will likely be growing upscale into one or more MCSs that track northeastward across the CWA, reaching central MO as early as 22z. Ahead of these thunderstorms, more isolated thunderstorms are possible within broad low-level isentropic ascent; however, the strength of these thunderstorms may be limited early by a weakness in mid-level winds and effective wind shear with an amplifying, immediately upstream ridge. Through this evening, deep-layer and effective wind shear will increase to 35 to 50 kt with some low-level hodograph curvature, sufficient for a mixed mode of multicell/QLCS and a few transient supercells. Considering convective mode, damaging winds, large hail, and a few tornadoes all remain hazards with severe thunderstorms. The greatest threat is across central MO, decreasing gradually eastward across the Mississippi River with instability generally decreasing with time and with north/east extent. The longevity of the severe thunderstorm threat will also depend on how quickly thunderstorms overturn instability and propagate across the CWA but the general consensus is for the threat to wane around 04 to 05z. With favorable ingredients for high rainfall rates (i.e., deep- warm cloud depths 10 to 12 kft and anomalous PWAT over 1.6") as well, isolated flash flooding is possible where any thunderstorm training or backbuilding can take place. The heavy rainfall/flash flood threat is largely conditional on a favorable interaction between a southerly LLJ and the southern flank of any MCS in the absence of pre-existing boundary aligned with the southwesterly deep- layer flow. With a more potent upper-level trough pivoting across the Mid- Mississippi River Vally Tuesday morning, at least scattered showers and thunderstorms could be ongoing, depending on how much instability is available. However, by midday/afternoon, the axis of the trough will already be lifting to the northeast, limiting confidence in coverage of redeveloping thunderstorms in the presence of a weak capping inversion beneath a subtle dry conveyor belt and veering surface winds ahead of a weak cold front. Therefore, the highest HREF probabilities of measurable rainfall (40 to 60 percent) are along/east of the Mississippi River within relatively stronger ascent. Conversely, most short-term model guidance indicate that the dry conveyor belt combined with residual moisture and heating will support around 1000 J/kg of MLCAPE during the afternoon with around 40 kt of effective wind shear. Therefore, thunderstorms may organize into a few transient supercells and/or small thunderstorm clusters, some of which could be severe and capable damaging winds, large hail, and perhaps a brief tornado during the afternoon/early evening. Pfahler && .LONG TERM... (Wednesday through Next Monday) Issued at 252 PM CDT Mon May 19 2025 Quieter, drier, and more tranquil conditions will prevail Wednesday into Friday as upper-level cyclone flow becomes established across the Mid-Mississippi River Valley in response to longwave troughing over the Great Lakes and Northeast. This pattern will also usher a cool airmass (850-hPa temperatures below 10th percentile) into the region upon steady low-level CAA, resulting in below average temperatures. Global model guidance are in agreement that a relatively more active pattern will return to the central CONUS over the weekend as upper- level flow transitions to broadly anticyclonic/quasi-zonal with multiple mid-level perturbations/shortwave troughs exciting rounds of showers and thunderstorms, possibly organized into MCSs that track near a wavering front. Although there is uncertainty on the track and frontal location, the highest probabilities of MUCAPE of 750+ J/kg and 24-hour rainfall are to the southwest of the CWA, decreasing confidence that our CWA will see the most significant impacts from this pattern. Similarly, with the CWA on the cool side of the front in the majority of solutions, temperatures will remain below average through the weekend. Pfahler && .AVIATION... (For the 00z TAFs through 00z Tuesday Evening) Issued at 604 PM CDT Mon May 19 2025 Showers and thunderstorms have developed over western Missouri this afternoon and are slowly approaching KCOU/KJEF at the start of the TAF period. Some of the thunderstorms will be intense, including hail, gusty winds, frequent lightning and the potential for tornadoes. The most intense thunderstorms are covered by 3-hour tempo groups with +TSRA and bookended by SHRA to convey the high chances (80-90%) for rainfall to continue after the initial line passes. Thunderstorms clusters will generally be oriented north to south and track eastward with individual cells moving northeast. The progression of the activity will bring it into KUIN around 01-02z and the metro TAF around and after 02z. Thunderstorms are likely to gradually weaken with the loss of diurnal instability overnight. However, a few strong to severe thunderstorms will remain embedded within the broader field of convection. Any of the thunderstorms could result in MVFR/IFR conditions with isolated pockets of LIFR in the strongest thunderstorms. Any LIFR should remain brief as thunderstorms move over and away from airfields. Ceilings may bounce between MVFR/VFR Tuesday in the early morning period with a few showers wrapping in behind the system. Additional thunderstorms are possible Tuesday afternoon, but it remains isolated/widely scattered and largely along and east of the Mississippi River. Metro terminals are on the western fringes of anticipated development and monitored in the event prevailing groups are to carry TSRA for a short duration late in the period. Maples && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, May 19, 2:58 PM CDT, 5 hours 4 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 258 PM CDT Mon May 19 2025 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-202000- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 258 PM CDT Mon May 19 2025 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. Thunderstorms are expected tonight. Some thunderstorms could be strong to severe with hazards including damaging winds, large hail, and a few tornadoes. There is also a conditional risk of locally heavy rainfall and isolated flash flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a chance of thunderstorms on Tuesday. A few thunderstorms could be strong to severe during the afternoon and early evening. There is a chance of thunderstorms late Friday through Sunday across portions of the region. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. Pfahler
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 7:53 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson | 32 min |
| May 19, 8:00 PM CDT | Tornado Warning | LSX | Jefferson | 24 min |
| May 19, 8:33 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 42 min |
| May 19, 8:35 PM CDT | Severe Thunderstorm Warning | LSX | Washington | 40 min |
| May 19, 8:42 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Osage | 63 min |
| May 19, 8:43 PM CDT | Tornado Warning | LSX | Iron, Washington | 47 min |
| May 19, 8:55 PM CDT | Areal Flood Advisory | LSX | Audrain, Lewis, Marion, Monroe, Ralls, Shelby | 6 hr |
| May 19, 9:28 PM CDT | Severe Thunderstorm Warning | LSX | Marion, Ralls | 47 min |
| May 19, 9:33 PM CDT | Tornado Warning | LSX | Washington | 42 min |
| May 19, 9:34 PM CDT | Tornado Warning | LSX | Marion | 38 min |
| May 19, 9:35 PM CDT | Tornado Warning | LSX | Crawford | 14 min |
| May 19, 10:01 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 44 min |
| May 19, 10:13 PM CDT | Tornado Warning | LSX | Franklin, Jefferson, Washington | 32 min |
| May 19, 10:17 PM CDT | Tornado Warning | LSX | Washington | 31 min |
| May 19, 10:26 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Iron, Reynolds, Washington | 49 min |
| May 19, 10:30 PM CDT | Tornado Warning | LSX | Crawford, Iron, Reynolds, Washington | 45 min |
| May 19, 10:43 PM CDT | Tornado Warning | LSX | Jefferson, Washington | 32 min |
| May 19, 10:47 PM CDT | Tornado Warning | LSX | Crawford, Franklin, Gasconade, Washington | 43 min |
| May 19, 10:53 PM CDT | Severe Thunderstorm Warning | LSX | Pike | 68 min |
| May 19, 11:03 PM CDT | Tornado Warning | LSX | Pike | 25 min |
| May 19, 11:07 PM CDT | Areal Flood Advisory | LSX | Marion, Ralls | 4 hr |
| May 19, 11:07 PM CDT | Tornado Warning | LSX | Franklin, Iron, Saint Francois, Washington | 38 min |
| May 19, 11:10 PM CDT | Tornado Warning | LSX | Jefferson, Saint Louis | 30 min |
| May 19, 11:33 PM CDT | Tornado Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois | 42 min |
| May 19, 11:39 PM CDT | Severe Thunderstorm Warning | LSX | Madison | 47 min |
| May 19, 11:44 PM CDT | Tornado Warning | LSX | Madison | 36 min |
| May 20, 12:03 AM CDT | Areal Flood Advisory | LSX | Crawford, Franklin, Iron, Jefferson, Lincoln, Saint Charles and 6 more | 6 hr |
| May 20, 12:12 AM CDT | Tornado Warning | LSX | Jefferson, Sainte Genevieve | 33 min |
| May 20, 1:53 AM CDT | Areal Flood Warning | LSX | Saint Louis | 3 hr |
| May 20, 9:44 AM CDT | River Flood Warning | LSX | Crawford, Washington | 35 hr |
| May 20, 9:44 AM CDT | River Flood Warning | LSX | Crawford | 24 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.